The Stacks project

Bibliography entry Bondal-Orlov

author
Bondal, Alexei and Orlov, Dmitri
title
Reconstruction of a variety from the derived category and groups of autoequivalences
year
2001
journal
Compositio Math.
volume
125
number
3
pages
327–344
url
https://doi.org/10.1023/A:1002470302976

@ARTICLE{Bondal-Orlov,
    AUTHOR = "Bondal, Alexei and Orlov, Dmitri",
    TITLE = "Reconstruction of a variety from the derived category and groups of autoequivalences",
    JOURNAL = "Compositio Math.",
    VOLUME = "125",
    YEAR = "2001",
    NUMBER = "3",
    PAGES = "327--344",
    ISSN = "0010-437X",
    URL = "https://doi.org/10.1023/A:1002470302976"
}

      

This item is referenced in 1 tag:

  • in Section 56.1: Introduction